PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 164 | 1 | 35-40
Tytuł artykułu

Every reasonably sized matrix group is a subgroup of S ∞

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Every reasonably sized matrix group has an injective homomorphism into the group $S_∞$ of all bijections of the natural numbers. However, not every reasonably sized simple group has an injective homomorphism into $S_∞$.
Twórcy
  • Department of Mathematics, University of North Texas, P.O. Box 311430, Denton, TX 76203-1430, U.S.A.
Bibliografia
  • [1] E. Artin, Algebraic Numbers and Algebraic Functions, Gordon and Breach, New York, 1967.
  • [2] N. Bourbaki, Commutative Algebra, Addison-Wesley, Reading, MA, 1972.
  • [3] N. G. de Bruijn, Embedding theorems for infinite groups, Indag. Math. 19 (1957), 560-569; Konink. Nederl. Akad. Wetensch. Proc. 60 (1957), 560-569.
  • [4] J. Dieudonné, La géométrie des groupes classiques, 2nd ed., Springer, Berlin, 1963.
  • [5] J. D. Dixon, P. M. Neumann and S. Thomas, Subgroups of small index in infinite symmetric groups, Bull. London Math. Soc. 18 (1986), 580-586.
  • [6] N. Jacobson, Basic Algebra II, W. H. Freeman, San Francisco, 1980.
  • [7] I. Kaplansky, Fields and Rings, 2nd ed., Univ. of Chicago Press, Chicago, 1973.
  • [8] R. D. Mauldin (ed.), The Scottish Book, Birkhäuser, Boston, 1981.
  • [9] J. Schreier und S. M. Ulam, Über die Permutationsgruppe der natürlichen Zahlenfolge, Studia Math. 4 (1933), 134-141.
  • [10] J.-P. Serre, Lie Algebras and Lie Groups, W. A. Benjamin, New York, 1965.
  • [11] S. M. Ulam, A Collection of Mathematical Problems, Wiley, New York, 1960.
  • [12] S. M. Ulam, Problems in Modern Mathematics, Wiley, New York, 1964.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv164i1p35bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.